# SDR HNAA2011121600426

- Difficulty date: December 16, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 48,291 hours, 53,227 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: H321ALM
- Part serial: 10310
- Condition: Failed
- Location: Stby Attitude
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

STANDBY ATTITUDE INDICATOR CONTINUE TO TUMBLE AFTER PULLING ERECT KNOB.  R & R STANDBY ATTITUDE GYRO.  TESTED GOOD IAW MM 34-22-01.
